# SDR DALA2023112009554

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 71,133 hours, 23,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 ESCAPE SLIDE ARMED CONDITION INDICATORS 2L KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: RESITUATED DOOR SLEEVE TO FREE SPACE ON ALL SIDES OF KNOCKER OPS CHK GOOD. (0068443)
